MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SI POLYAXL SCREW 6 X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH SI POLYAXL SCREW 6 X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 179712645
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is a report of a revision case.The initial surgery on the patient was done in (b)(6) 2019.The elongation of the construct was needed due to loosening of the screws implanted in th10 vertebrae.Both of the screws were explanted and the construct was elongated to th7.The patient has parkinsons disease.Procedure/surgery name: posterior lumbar spinal construct elongation.Concomitant device reported: unknown rod (part# unknown, lot#unknown, quantity 1).This complaint involves two (2) devices.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).

Brand Name
SI POLYAXL SCREW 6 X 45MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9217701
Report Number1526439-2019-52267
Device Sequence Number16844416
Product Code NKB
UDI-Device Identifier10705034067735
UDI-Public(01)10705034067735
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179712645
Device Catalogue Number179712645
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;